On the system of boundary-layer equations for axisymmetric flows
Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_4_a8,
author = {O. A. Oleinik},
title = {On the system of boundary-layer equations for axisymmetric flows},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1967},
volume = {175},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a8/}
}
O. A. Oleinik. On the system of boundary-layer equations for axisymmetric flows. Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a8/